# SDR USAA2011041491498

- Difficulty date: April 6, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 42,196 hours, 15,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209300000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - S5 - LEVEL 1 EXFOLIATION CORROSION ON PREVIOUSLY BLENDED CABIN FLOOR BEAM BETWEEN FR66 TO FR67, -Y20.  REPLACED CABIN FLOORBEAM BETWEEN FR66 TO FR67, -Y20 IAW A320 SRM 51-72-11 & 51-42-11.
